# SDR UIEA2017042800669

- Difficulty date: April 27, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 82,931 hours, 17,579 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CABIN ALTITUDE AUTO NR 2 STATUS MESSAGE.  BITE CHECKED PRESSURIZATION CONTROLLER, NO FAULTS FOUND.   MESSAGE CLEARED IAW AMM TASK 21-31-02-864-008.
